# SDR GLBA20060648

- Difficulty date: January 14, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 20,803 hours, 25,010 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Part number: D7745
- Part serial: 2815
- Condition: Broken
- Location: Nr1 Blade
- Part time: 3,135 hours
- Component: Hub Assembly, Hartzl, HCE4A3J
- Component part number: E6826
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE PROPELLER BLADE END PLAY REMOVED FROM SERVICE, TEARDOWN OF THE ASSEMBLY FOUND A BROKEN BEARING RACE WITH ADDTIONAL DAMAGE TO THE HUB AND A PROPELLER BLADE. HUB, BLADE BEARINGS, PRELOAD PLATES, BLADE SEAL AND CLAMPS WERE REPLACED AT PREVIOUS OVERHAUL.
